# SDR ASAA0853807

- Difficulty date: November 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 4,317 hours, 1,269 cycles
- Engine: Cfmint CFM567B27
- Engine time: 4,317 hours, 1,269 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Part time: 4,317 hours, 1,269 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO LEVEL OFF AT FL 340 NR 2 ENG BEGAN TO SURGE BETWEEN 80 PERCENT AND RED LINE ON N1 GAGES N1 INDICATION RED BOXED MOMENTARILY TWICE EGT N2 FUEL FLOW WERE SURGING AS WELL. E 1.5 CHECKLIST FOLLOWED AT POWER REDUCTION EVERYTHING SMOOTHED OUT AND ENG RAN AS PER NORMAL WITH ALL GOOD INDICATIONS NOTES IN CLEAR SMOOTH SKYS ENG A/I OFF CENTER FUEL EMPTIED AND PUMPS OFF JUST PRIOR TO SURGING NO EXCESSIVE VIBRATION NOTED.  REMOVED AND REPLACED NR 2 ENGINE.  VERIFICATION FLIGHT SUCCESSFUL.  OPS NORMAL.
